1 interaction was found for the drugs you selected.
Scullcap in Helmet Flower
may interact with Kava-Kava in Tonga
The use of kava is discouraged due to serious side effects that it may cause. Additionally, both scullcap and kava contain substances that may promote sedation. If they are used together, excessive drowsiness, slowed breathing, loss of muscle control, and even coma may result. More seriously, both scullcap and kava contain chemicals that may damage the liver - especially in very high doses. If they are taken at the same time, the risk of liver damage may increase. Signs of liver damage may include diarrhea, fatigue, itchy skin, nausea, vomiting, abdominal pain or swelling, and yellowed skin or eyes. These and other signs of liver damage may not become apparent until damage is extensive, however. In general, scullcap should not be taken with kava. Individuals who use both may need tests of liver function. If they are used together and sedation increases to an unsafe level or signs that liver damage may be occurring appear, either scullcap or kava or both may need to be stopped.
Discuss this potential interaction with your healthcare provider at your next appointment, or sooner if you think you are having problems.
This interaction is poorly documented and is considered moderate in severity.